Sports and (real) business cycles

Ҫenesiz, M.A. ORCID: 0000-0002-3889-4180 and Pierdzioch, C., 2015. Sports and (real) business cycles. Applied Economics Letters, 22 (3), pp. 233-238. ISSN 1350-4851

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Economics Letters
Creators: Ҫenesiz, M.A. and Pierdzioch, C.
Publisher: Taylor & Francis
Date: 2015
Volume: 22
Number: 3
ISSN: 1350-4851
Identifiers:
NumberType
10.1080/13504851.2014.934428DOI
1291744Other
Divisions: Schools > Nottingham Business School
Depositing User: Linda Sullivan
Date Added: 26 Feb 2020 09:20
Last Modified: 26 Feb 2020 09:20
URI: http://irep.ntu.ac.uk/id/eprint/39286

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year